# SDR MYWA100089

- Difficulty date: June 2, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 14,197 hours, 5,494 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Strap
- Condition: Broken
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CAPTS O2 MASK STRAP BROKEN.
